The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Normal Families of Zero-free Meromorphic Functions I I
Pages: 438-446
Year: Issue:  3
Journal: Chinese Quarterly Journal of Mathematics

Keyword:  meromorphic functionnormalityshared value;
Abstract: Let k, m be two positive integers with m≤k and let F be a family of zero-free meromorphic functions in a domain D, let h(z)≡0 be a meromorphic function in D with all poles of h has multiplicity at most m. If, for each f ∈ F , f(k)(z) = h(z) has at most k-m distinct roots(ignoring multiplicity) in D, then F is normal in D. This extends the results due to Chang[1], Gu[3], Yang[11] and Deng[1] etc.
Related Articles
No related articles found